No CrossRef data available.
Article contents
Luis Elpidio Sanchis. Nueva demostración de la completicidad funcional del cálculo proposicional bivalente. Notre Dame journal of formal logic, vol. 2 (1961), pp. 33–40.
Review products
Luis Elpidio Sanchis. Nueva demostración de la completicidad funcional del cálculo proposicional bivalente. Notre Dame journal of formal logic, vol. 2 (1961), pp. 33–40.
Published online by Cambridge University Press: 12 March 2014
Abstract
An abstract is not available for this content so a preview has been provided. Please use the Get access link above for information on how to access this content.
- Type
- Reviews
- Information
- Copyright
- Copyright © Association for Symbolic Logic 1962